Latest publications

  • Error estimation for second-order partial differential equations in nonvariational form
    Numerical Methods for Partial Differential Equations 37(3), p.2190-2221, 2020
    bibtex
    @ARTICLE{BlechschmidtHerzogWinkler:2020:1,
      AUTHOR = {Blechschmidt, Jan and Herzog, Roland and Winkler, Max},
      PUBLISHER = {Wiley},
      DATE = {2020-12},
      DOI = {10.1002/num.22678},
      EPRINT = {1909.12676},
      EPRINTTYPE = {arXiv},
      JOURNALTITLE = {Numerical Methods for Partial Differential Equations},
      NUMBER = {3},
      PAGES = {2190--2221},
      TITLE = {Error estimation for second-order partial differential equations in nonvariational form},
      VOLUME = {37},
    }
  • Improving policies for Hamilton-Jacobi-Bellman equations by postprocessing
    Hamilton-Jacobi-Bellman Equations, Radon Series on Computational and Applied Mathematics 21, p.25-42, 2018
    bibtex
    @INCOLLECTION{BlechschmidtHerzog:2018:1,
      AUTHOR = {Blechschmidt, Jan and Herzog, Roland},
      PUBLISHER = {De Gruyter, Berlin},
      BOOKTITLE = {Hamilton-Jacobi-Bellman Equations},
      DATE = {2018},
      DOI = {10.1515/9783110543599-002},
      PAGES = {25--42},
      SERIES = {Radon Series on Computational and Applied Mathematics},
      TITLE = {Improving policies for Hamilton-Jacobi-Bellman equations by postprocessing},
      VOLUME = {21},
    }